# SDR DALA2021051402707

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 1,421 hours, 172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3407 DOOR L AFT CABIN CAUTION IN FLIGHT. VISUALLY CONFIRMED LOCKED. CORRECTIVE ACTION: ON ARRIVAL MSG GONE. PERF PSCU TEST. INSPECTED DOOR SURROUNDS. OPENED AND CLOSED DOOR SEVERAL TIMES. ALL OK. (7283256)
